# SDR HNAA2024022600133

- Difficulty date: January 17, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Aileron Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27-2185 SUSPECT CRACK IN LH AILERON PCA ATTACH FITTING.  R&R'D FITTING IAW SRM 51-40-02.
